# SDR CALA9801686

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70542
- Make and model: Doug DC-9-32
- Aircraft serial: 47535
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 917
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SUPPORT BRACKET CORRODED AT STA 917, STRINGER 28L.  THE BRACKET WAS REMOVED AND REPLACED IAW SRM 51-10-3, 51-10-4, AND 51-30-1.
